# SDR DXTA2013010305227

- Difficulty date: January 2, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 4,649 hours, 3,317 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38003041
- Part serial: P802
- Condition: Smoke
- Part time: 4,973 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER MX FOR APU BLEED AIR SMOKE IN CABIN, WE RAN APU 10 MINUTES, BLEED AIR ON FOR 5 MINUTES, SMELLED SMOKE, THEN OBSERVED BLUE SMOKE COMING OUT FLOOR AISLE VENTS.  SHUTDOWN IMMEDIATELY.  TROUBLESHOOTING PERFORMED AND FOUND THAT THE APU WAS LEAKING OIL INTERNALLY.  REMOVED DEFECTIVE APU AND INSTALLED A SERVICEABLE APU.  ACCOMPLISHED ALL REQUIRED LEAK AND OPS CHECKS WITH SATISFACTORY RESULTS.  WORK PERFORMED IAW AMM CH-49-11-00.
